Alert archive / New Hampshire / High Wind Watches in 2016
High Wind Watch 4, NWS Gray, ME
NWS Gray, ME issued this high wind watch at Dec 15, 2016, 3:12 AM EST for Cheshire County, Hillsborough County, Rockingham County, New Hampshire. It took effect at Dec 15, 2016, 6:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 15, 2016, 3:12 AM EST (08:12 UTC)
- In effect from
- Dec 15, 2016, 6:00 PM EST
- Expired
- Dec 15, 2016, 10:00 AM EST
- In force
- Issued by
- NWS Gray, ME
Counties Cheshire County, NH, Hillsborough County, NH, Rockingham County, NH
The radar
The Boston radar (KBOX), 118 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 8.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1410 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
944 WWUS71 KGYX 150812 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 312 AM EST THU DEC 15 2016 ...DAMAGING WIND GUSTS POSSIBLE THIS EVENING ACROSS SOUTHERN NEW HAMPSHIRE... .A POWERFUL ARCTIC COLD FRONT WILL BARREL ACROSS NEW ENGLAND THIS EVENING...REACHING THE COAST SOMETIME AROUND MIDNIGHT. VERY COLD AIR POURING INTO THE REGION WILL HELP TO KEEP THE ATMOSPHERE WELL MIXED. COMBINED WITH STRONG PRESSURE FALL/RISE COUPLETS AS THE FRONT CROSSES THE AREA...THERE IS A WINDOW BETWEEN ABOUT 7 PM AND 1 AM WHERE DAMAGING WIND GUSTS COULD OCCUR. THE MOST LIKELY AREA TO EXPERIENCE THESE GUSTS WILL BE ACROSS SOUTHERN NEW HAMPSHIRE...WHERE THE MOST FAVORABLE COMBINATION OF STRONG WINDS ALOFT AND BEST FORCING WILL EXIST. NHZ011>015-151615- /O.NEW.KGYX.HW.A.0004.161215T2300Z-161216T0600Z/ CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- INCLUDING THE CITIES OF...GILSUM...KEENE...MARLOW...SULLIVAN... SURRY...JAFFREY...MANCHESTER...PELHAM...NASHUA...SALEM... ATKINSON...NEWTON...PLAISTOW...CHESTER...DERRY...HAMPSTEAD... EXETER...GREENLAND...PORTSMOUTH...RYE...HAMPTON...HAMPTON FALLS... NORTH HAMPTON...SEABROOK...AMHERST...MILFORD...MONT VERNON... GOFFSTOWN...PETERBOROUGH...SHARON...HOLLIS...WEARE 312 AM EST THU DEC 15 2016 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT. * WINDS...WEST 25 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING...THIS EVENING IN A TWO TO THREE HOUR WINDOW BETWEEN 7 PM AND 1 AM. * IMPACTS...THERE MAY BE SCATTERED POWER OUTAGES DUE TO DOWNED TREE LIMBS. HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING ON THE NORTH-SOUTH HIGHWAYS. VERY COLD TEMPERATURES WILL ALSO LEAD TO BITTERLY COLD WIND CHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ LEGRO
1 follow-up statement
075 WWUS71 KGYX 151500 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1000 AM EST THU DEC 15 2016 ...STRONG WINDS EXPECTED THIS AFTERNOON AND EVENING ACROSS SOUTHERN NEW HAMPSHIRE AND SOUTHWESTERN MAINE... .A SERIES OF STRONG ARCTIC COLD FRONTS WILL PUSH THROUGH THE REGION THIS TODAY AND TONIGHT...YIELDING MULTIPLE ROUNDS OF STRONG WINDS. THE FIRST WILL BE DURING THE AFTERNOON HOURS TODAY...FOLLOWED BY A SECOND SURGE OF WINDS LATE THIS EVENING. NHZ011>015-152300- /O.UPG.KGYX.HW.A.0004.161215T2300Z-161216T0600Z/ /O.NEW.KGYX.WI.Y.0012.161215T1700Z-161216T0600Z/ CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- INCLUDING THE CITIES OF...GILSUM...KEENE...MARLOW...SULLIVAN... SURRY...JAFFREY...MANCHESTER...PELHAM...NASHUA...SALEM... ATKINSON...NEWTON...PLAISTOW...CHESTER...DERRY...HAMPSTEAD... EXETER...GREENLAND...PORTSMOUTH...RYE...HAMPTON...HAMPTON FALLS... NORTH HAMPTON...SEABROOK...AMHERST...MILFORD...MONT VERNON... GOFFSTOWN...PETERBOROUGH...SHARON...HOLLIS...WEARE 1000 AM EST THU DEC 15 2016 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 1 AM EST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...WEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS STRENGTHEN THIS AFTERNOON...WITH ANOTHER PERIOD OF STRONG WIND GUSTS EXPECTED LATE THIS EVENING. * IMPACTS...THERE MAY BE SCATTERED POWER OUTAGES DUE TO DOWNED TREE LIMBS. HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING ON THE NORTH-SOUTH HIGHWAYS. VERY COLD TEMPERATURES WILL ALSO LEAD TO BITTERLY COLD WIND CHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH...OR WIND GUSTS UP TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MEZ018-019-023-024-NHZ005>010-152300- /O.NEW.KGYX.WI.Y.0012.161215T1700Z-161216T0600Z/ INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD- INCLUDING THE CITIES OF...HOLLIS...ALFRED...LEBANON...SANFORD... GOODWINS MILLS...BUXTON...LIMINGTON...BERWICK...NEW GLOUCESTER... GRAY...NORTH WINDHAM...GORHAM...BRIDGTON...BIDDEFORD...SACO... OLD ORCHARD BEACH...KITTERY...PORTLAND...CAPE ELIZABETH... SOUTH PORTLAND...WESTBROOK...YARMOUTH...BRUNSWICK...LYME... ASHLAND...ELLSWORTH...HOLDERNESS...PLYMOUTH...RUMNEY... WAKEFIELD...BRIDGEWATER...BROOKFIELD...OSSIPEE...TUFTONBORO... WOLFEBORO...MOULTONBOROUGH...CLAREMONT...CORNISH...UNITY... CROYDON...GOSHEN...GRANTHAM...LEMPSTER...NEWPORT...CHARLESTOWN... BOSCAWEN...CANTERBURY...CONCORD...DUNBARTON...LOUDON...HOOKSETT... LACONIA...GILFORD...MEREDITH...BARRINGTON...ROCHESTER...DOVER... ROLLINSFORD...SOMERSWORTH...DURHAM...MADBURY 1000 AM EST THU DEC 15 2016 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 1 AM EST FRIDAY. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS STRENGTHEN THIS AFTERNOON...WITH ANOTHER PERIOD OF STRONG WIND GUSTS EXPECTED LATE THIS EVENING. * IMPACTS...THERE MAY BE SCATTERED POWER OUTAGES DUE TO DOWNED TREE LIMBS. HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING ON THE NORTH-SOUTH HIGHWAYS. VERY COLD TEMPERATURES WILL ALSO LEAD TO BITTERLY COLD WIND CHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH...OR WIND GUSTS UP TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARNOTT
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this high wind watch went out at Dec 14, 10:09 PM EST, 5 hours 3 minutes earlier.
Area forecast discussion, Dec 14, 10:09 PM EST, 5 hours 3 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1009 PM EST Wed Dec 14 2016
.SYNOPSIS...
A strong arctic cold front moves across the region Thursday with
temperatures falling throughout the day. By Thursday night frigid
arctic air combined with gusty winds will cause dangerously cold
wind chills. Friday Arctic high pressure settles over the area. By
Friday night and Saturday the center of high pressure moves
offshore allowing a system approaching from the west to produce a
warm moist flow aloft to override the cold dome producing some
accumulating snow later Friday night Saturday. By Saturday night
the snow will change to mixed precipitation and even freezing
rain over many areas. By Sunday the warm air mass will finally win
allowing much of the precipitation to change to rain except a mix
continuing in the mountains. Finally a cold front sweeps through
by Monday with a return to colder air but clearing conditions.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Update...
Have updated the grids based on current conditions and latest set
of mesoscale models. Adjusted temperatures downwards. Also made
minor adjustments for cloud cover which is limited to the
mountains at this time and current winds/temperatures.
Otherwise, very little change to the forecast package as we await
the arrival of the arctic front with dangerously low wind chills
and strong wind gusts.
Next system for Saturday appears to be colder with every
sequential run. This trend may continue.
Prev Disc...
A cold front will move through the region tonight
spreading scattered snow showers mainly across the mountains with
clouds and maybe a passing flurry elsewhere. Temps will be colder
with lows in the single numbers and teens. Generally went a few
degs below guidance.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
A much stronger arctic cold front will cross the region Thursday
and Thursday night. Temperatures will fall throughout the day
Thursday with winds increasing in the afternoon and especially Thu
night. Winds will be gusty Thu night and combining with bitter
temps. With this in mind issued a wind chill warning for the
northern half of NH and the mountains and foothills of Maine.
Further south we issued a wind chill watch as temps will be also
be very cold but may not reach wind chill warning criteria. It
might end up we issue a wind chill advisory for southern areas in
later updates. Winds will be gusty and at a later time a wind
advisory may be warranted. Increasing model guidance winds still
couldn't make us reach any high wind criteria so at this time the
best decision was to hold off.
Lowered model guidance on overnight lows Thu night and temps into
Fri since its such an extreme event and with fresh snow cover.
A bitter cold day in store for Friday as the arctic ridge of high
pressure settles over the area with abating winds and mostly sunny
conditions. Highs will only reach the single numbers to lower
teens.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Chance of High Impact Wx: Low to Moderate, as Snow, Sleet and
Freezing Rain move across the Region Saturday and Saturday night.
500 mb pattern should see broad troughing across the nrn half of
NOAM at the start, which very gradually weakens and lifts
equatorward through the period, which will lead to a gradually
warming trend, but not before a weekend of mixed precipitation and
highly variable temps.
Fri night will start off cold, with early lows not much lower than
the already cold highs of Friday, and then temperatures gradually
start to rise as series of lows move across the region from the
west. PRecip should begin late Fri night across srn NH and
Saturday morning most everywhere else and will start as snow, with
temps early Sat morning still in the single digits and teens.
There is only weak high pressure to our N and east, as main sfc
high moves S and E, so this should help weaken the cold air
damming, but will likely not displace it quick enough to move out
before above freezing air moves in aloft, so a period of PL/FZRA
will be expected late Sat and Sat night. which will shift N and E
across the region. Areas a long the immediate coast maybe be
spared the mix, and just go from snow to rain as temps rise late
Saturday or Sat evening. Several inches of snow are expected
across most areas on Saturday before the change over, and
advisories will likely be needed in some areas, either because of
snow amounts of freezing rain, and most likely a combo of both.
Temps will continue to rise overnight Saturday, and will climb
above freezing into the 30s and 40s in all but far NE zones by
early Sunday.
On Sunday precip ends as a cold front works through and exits the
CWA by early afternoon, with SHRA/SHSN expected in the afternoon.
Colder air rushes in again late Sunday and Sunday night, and lows
will drop into the teens and single digits but not quite as cold
as the end of this week. Temps gradually warm up Tue and Wed as
high pressure slowly moves across the region.
&&
.AVIATION /03Z THURSDAY THROUGH MONDAY/...
Short Term...VFR conditions into tonight but then scattered snow
showers will move across the region lowering conditions to MVFR at
time mainly in the mountain areas. KHIE and KLEB will likely
become MVFR at times in the snow showers.
Long Term...A period of IFR or lower in SN...changing to
PL/FZRA...and eventually to RA is expected all day Saturday into
Sunday morning. Some improvement, to at least MVFR on Sunday, with
VFR expected Sun night and Monday.
&&
.MARINE...
Short Term...An arctic cold front will move across the region late
Thu and Thu night with strong pressure gradient winds. With
arctic air moving over the warm waters acceleration of winds
expected possibly reaching storm force by later Thu night into
early Fri. Along the coast Gale warning have been issued for that
same time period.
Long Term...The waters will stay on the windy side with SCA level
S winds Sat and Sat night switching to NW on Sunday.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Wind Chill Watch from Thursday evening through Friday morning
for MEZ018>028.
Wind Chill Warning from 9 PM Thursday to 11 AM EST Friday for
MEZ007>009-012>014.
NH...Wind Chill Watch from Thursday evening through Friday morning
for NHZ005>015.
Wind Chill Warning from 9 PM Thursday to 11 AM EST Friday for
NHZ001>004.
MARINE...Gale Warning from 3 PM Thursday to 1 PM EST Friday for ANZ151-
153.
Storm Watch from Thursday afternoon through Friday afternoon
for ANZ150-152-154.
&&
JCHazardous weather outlook, Dec 14, 3:19 PM EST, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 319 PM EST WED DEC 14 2016 MEZ018>028-NHZ005>015-151100- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH- 319 PM EST WED DEC 14 2016 ...WIND CHILL WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WATCH. THE COLDEST AIR OF THE SEASON WILL ARRIVE ACROSS THE AREA BY EARLY FRIDAY. A WIND CHILL ADVISORY MAY BE NEEDED THURSDAY NIGHT INTO FRIDAY MORNING. WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT, ESPECIALLY IN SOUTHERN AREAS, ALONG THE COAST AND ON THE HIGHER TERRAIN. A STORM SYSTEM WILL BRING SNOW AND MIXED PRECIPITATION TO THE AREA SATURDAY, GRADUALLY TURNING TO RAIN FROM SOUTH TO NORTH. LATE SATURDAY INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ007>009-012>014-NHZ001>004-151100- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL- 319 PM EST WED DEC 14 2016 ...WIND CHILL WARNING IN EFFECT FROM 9 PM THURSDAY TO 11 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE...WEST CENTRAL MAINE...WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. THE COLDEST AIR OF THE SEASON WILL ARRIVE ACROSS THE AREA BY EARLY FRIDAY. A WIND CHILL ADVISORY OR WARNING MAY BE NEEDED THROUGH THE MOUNTAINS THURSDAY NIGHT INTO FRIDAY MORNING. WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT, ESPECIALLY IN SOUTHERN AREAS, ALONG THE COAST AND ON THE HIGHER TERRAIN. ISOLATED SNOW SQUALLS ARE POSSIBLE OVER THE MOUNTAINS AND FOOTHILLS LATE THURSDAY AND THURSDAY NIGHT AS AN ARCTIC COLD FRONT CROSSES THE AREA. A STORM SYSTEM WILL LIKELY BRING SNOW AND MIXED PRECIPITATION TO THE AREA DURING THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ151-153-151100- PENOBSCOT BAY-CASCO BAY- 319 PM EST WED DEC 14 2016 ...GALE WARNING IN EFFECT FROM 3 PM THURSDAY TO 1 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. STRONG WEST NORTHWEST FLOW LATE THURSDAY INTO FRIDAY MAY BRING GALE FORCE GUSTS TO THE WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-152-154-151100- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 319 PM EST WED DEC 14 2016 ...STORM WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WATCH. STRONG WEST NORTHWEST FLOW LATE THURSDAY INTO FRIDAY MAY BRING GALE FORCE GUSTS TO THE WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 3:22 AM EST | Wind Chill Advisory | GYX | Belknap, Carroll, Cheshire, Grafton, Hillsborough, Merrimack and 3 more | 30 hr |
| Dec 15, 8:30 AM EST | Special Weather Statement | GYX | Belknap, Carroll, Merrimack, Sullivan | 60 min |
| Dec 15, 10:00 AM EST | Wind Advisory | GYX | Belknap, Carroll, Cheshire, Grafton, Hillsborough, Merrimack and 3 more | 14 hr |
| Dec 15, 10:07 AM EST | Coastal Flood Advisory | GYX | Rockingham | 2 hr |
| Dec 15, 10:37 AM EST | Special Weather Statement | GYX | Belknap, Carroll, Coos, Grafton | 23 min |
| Dec 15, 11:08 AM EST | Special Weather Statement | GYX | Belknap, Carroll, Merrimack, Sullivan | 52 min |
| Dec 15, 11:52 AM EST | Special Weather Statement | GYX | Cheshire, Hillsborough, Rockingham, Strafford | 53 min |
Nearby
High Wind Watches in New Hampshire, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.